# SDR GTIA031049

- Difficulty date: December 23, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 900 - FIRE WARNING LT ENGINE B-LOOP CONNECTOR P1-863 ON THE NR 1 ENGINE.  OPS CHECK GOOD ON THE NR 1 ENGINE FIRE LOOP TEST.  (M)
